# SDR SWAA2024060683882

- Difficulty date: May 8, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303 Lbl57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOPSILL IS CRACKED AT BS 303 LBL 57 WL 208<[01] REMOVED AND REPLACED FWD ENTRY MOPSILL IAW SRM 51-40-02-0G-0 AND DWG 140A9810;[02] VERIFIED CORRECTIVE ACTION 1
